EU agency to review safety of newer contraceptive pills

Comments (1)

A couple of month ago, I stopped taking my oral contraceptive pills, and the change of hormones started to give me severe breakouts. It appeared to be more on the jaw lines, neck, and the chin. It was SOOO painful, too! I was afraid that my entire face will be all red. By the way, I am 38 years old female. I went to the doctor and had a prescription for antibiotics, which at least helped the further breakouts. In the meantime, I started use the acne treatment face care systems. I was very skeptical at first and did not expect too much, but it worked amazingly! It also has been helping me preventing the new breakouts, which I used to tend to have prior to my monthly period, and my entire skin is clearer. I also took a supplement for acne. I can’t live without them now!

Feb 01, 2013 1:09pm EST  --  Report as abuse
This discussion is now closed. We welcome comments on our articles for a limited period after their publication.